# SDR DLM88001747

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 28,984 hours, 23,568 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Condition: Broken
- Location: Fire Extinguish
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS WATER FIRE EXTINGUISHER SEAL FAILED.  REPLACED FIRST CLASS WATER FIRE EXTINGUISHER.
